# SDR TSAA20161202038

- Difficulty date: September 20, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link Assy
- Part number: 65827681
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN LANDING GEAR SUPPORT BEAM, INBOARD END, FUSELAGE ATTACHMENT LINK ASSEMBLY HAS EVIDENCE OF CORROSION. CORROSION FOUND TO BE BEYOND ALLOWABLE CMM LIMITS. LINK ASSEMBLY REPLACED WITH OVERHAULED, SERVICEABLE PART IAW AMM 57-15-00, REV 83.
